# SDR 8LFA20170712001

- Difficulty date: July 12, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N726LF
- Make and model: Agusta AW119MKII
- Aircraft serial: 14836
- Aircraft time: 823 hours, 2,817 cycles
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Fitting
- Part number: 109033017106
- Condition: Cracked
- Location: Zone 200
- Part time: 823 hours, 2,817 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND MAIN TRANSMISSION AFT RIGHT PLATE FITTING CRACKED.
